MathSciNet Relay Station
MathSciNet bibliographic data
MR431172 55J15 (57F05)
Baues, H. J.; Lemaire, J.-M. Minimal models in homotopy theory. Math. Ann. 225 (1977), no. 3, 219–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement